# SDR SWAA2022112163655

- Difficulty date: October 24, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 787-807 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED BETWEEN BS 787 AND BS 807 S- 25R AND WL 156 AFT CARGO COMPARTMENT 2022-585714 / [01] REPLACED PLATE LOCATED BETWEEN BS 787 AND BS 807 S- 25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 STEP 9;[02] JOB COMPLETED.
